A reduction theory of second order meromorphic differential equations. II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, p. 259-286
@article{ASENS_1988_4_21_2_259_0,
     author = {Jurkat, W. B. and Zwiesler, H. J.},
     title = {A reduction theory of second order meromorphic differential equations. II},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 21},
     number = {2},
     year = {1988},
     pages = {259-286},
     doi = {10.24033/asens.1558},
     mrnumber = {956768},
     zbl = {0681.34010},
     mrnumber = {90a:34084},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1988_4_21_2_259_0}
}
Jurkat, W. B.; Zwiesler, H. J. A reduction theory of second order meromorphic differential equations. II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, pp. 259-286. doi : 10.24033/asens.1558. http://www.numdam.org/item/ASENS_1988_4_21_2_259_0/

[1] A. V. Aho, J. E. Hopcroft and J. D. Ullman, The Design and Analysis of Computer Algorithms, Addison-Wesley Publishing Company, Reading, 1974. | Zbl 0326.68005

[2] E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955. | MR 16,1022b | Zbl 0064.33002

[3] F. R. Gantmacher, Applications of the Theory of Matrices, Interscience Publishers, Inc., New York, 1959. | MR 21 #6372b | Zbl 0085.01001

[4] W. B. Jurkat, Meromorphe Differentialgleichungen (Lecture Notes in Mathematics, No. 637, Springer, Berlin, 1978). | MR 82a:34004 | Zbl 0408.34004

[5] W. B. Jurkat, D. A. Lutz and A. Peyerimhoff, Birkhoff Invariants and Effective Calculations for Meromorphic Linear Differential Equations, Part I (Jour. Math. Anal. Appl., Vol. 53, 1976, pp. 438-470 ; Part II. Houston Jour. Math., Vol. 2, 1976, pp. 207-238). | MR 53 #3388b | Zbl 0358.34007

[6] W. B. Jurkat and H. J. Zwiesler, A Reduction Theory of Second Order Meromorphic Differential Equations, Part I (Math. Proc. Camb. Phil. Soc., Vol. 101, 1987, pp. 323-342). | MR 88b:34009 | Zbl 0628.34002

[7] S. Saks, Theory of the Integral, G. E. Stechert, New York, 1937. | JFM 63.0183.05 | Zbl 0017.30004

[8] B. L. Van Der Waerden, Algebra, Vol. 1, Springer, Heidelberg, 1966.

[9] W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, John Wiley & Sons, New York, 1965. | MR 34 #3041 | Zbl 0133.35301